# SDR CALA2025050804561

- Difficulty date: May 4, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 78,461 hours, 31,790 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V07
- Part serial: VL2062015086
- Condition: Faulted
- Location: Zone 100
- Part time: 13,747 hours, 6,331 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE FAULT.  PERFORMED TEST OF AEVC, NO FAULTS FOUND. PERFORMED OP CHECK OF AIR INLET CHECK VALVE PER AMM 21-26-56-280-002-A, OP CHECK OKAY. DUE TO PRIOR WRITE UP FOR AEVC SYSTEM FAULT REPLACED AEVC. DURING SYSTEM TEST, RECEIVED SKIN AIR OUTLET VALVE FAULT. DEFERRED SKIN AIR OUTLET PER MEL.   PERFORMED TEST OF AEVC, NO FAULTS FOUND. PERFORMED OP CHECK OF AIR INLET CHECK VALVE PER AMM 21-26-56-280-002-A, OP CHECK OKAY. DUE TO PRIOR WRITE UP FOR AEVC SYSTEM FAULT REPLACED AEVC. DURING SYSTEM TEST, RECEIVED SKIN AIR OUTLET VALVE FAULT. DEFERRED SKIN AIR OUTLET PER MEL. DEFERRED DIRECTLY BY TOMC ADDED TRACKING TAG AND IMAGES OF COMPONENTS.   REF TSM 21-26-00-810-804-A FOR SKIN AIR OUTLET VALVE FAILURE. UPDATING M/L WITH OUTLET VALVE 22HQ IN CASE NEEDED AFTER T/S. AEVC ALREADY BEEN REPLACED.
